# SDR CALA2017022600486

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 104,102 hours, 16,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTING STRIP IN F/C GALLEY AND EXIT LIGHT DOOR 1L FLASHING ON/OFF. INSP CONNECTIONS TO EMERGENCY LIGHT ALL OK. AS PRECAUTION REPLACED BATTERY AS PER AMM 33-51-07 AND PER FORMED OPS TEST ALL OK.
